sexologist-icon

Obesity & pcos

I m a pcos patient... i m a married girl & taking birth control pills ( diane 35) for 1yr ... now a days i have seen that i m gaining weight about 10 kgs.. quantity of my period is decreasing month by month.. now a days i change my birth control pill (crizanta), so please tell me is this birth control pills r responsible for gaining my weight??
views-icons 57 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Obesity & pcos

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Please read my blog on PCOS. Hope that helps.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello there we understand how you feel and your condition too. It is good that you have already consulted a doctor.for.your help.and you're on medications too. But then you need to understand that there will be increase in Your blood sugar levels a there will be weight gain obviously for.that you need to.maintain a Diet and have sine physical activity too make medicines effective. Thank you
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO